# SDR USAA2009100192675

- Difficulty date: September 30, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N656AW
- Make and model: Airbus A320-232
- Aircraft serial: 1079
- Aircraft time: 38,089 hours, 14,415 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLT 528 - PHX - FALSE FIRE WARNING - IN CRUISE FLIGHT, CREW GOT A LAV SMOKE WARNING MOMENTARILY FOR AFT LEFT LAV.  SYSTEM RESET ITSELF AND NO EVIDENCE OF SMOKE WAS FOUND.  ALSO NO SUBSEQUENT EVENTS TO DATE.
